# SDR SWAA2024082721049

- Difficulty date: July 31, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR OF R/H VAPOR BARRIER AS REQUIRED<[01] LATE ENTRY ;WORK ACCOMPLISHED ON 08-04-2024; APPLIED REPAIR AT R/H VAPOR BARRIER STA 663 ON FWD AND AFT SIDE AS PER B737 SRM 51-70-04-2R-10 PARG 4F AND B737 SRM 57-10-10-2R-2 AND SRM 51-70-04-2R-0 PARAG 4-N-2 MATERIAL USED EY 3804 PO#2070272 PLUS HCS2410-010 PO#2061577.;[02] APPLIED REPAIR AT R/H VAPOR BARRIER STA 663 ON FWD AND AFT SIDE AS PER B737 SRM 51-70-04-2R-10 PARG 4F AND B737 SRM 57-10-10-2R-2 AND SRM 51-70-04-2R-0 PARAG 4-N-2 MATERIAL USED EY 3804 PO#2070272 PLUS HCS2410-010 PO#2061577.;[03] (RII) FINAL INSPECTION; VERIFIED STEP #2.
